# SDR USAAD99173

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48138
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAD - FOUND THE PIN PULLED ON THE MAIN ENTRANCE DOOR EMERGENCY CHUTE LIGHT.  MAINTENANCE REPLACED BATTERY.  LIGHT CHECKS GOOD.  (M)
